I have had depression in my past and it runs in my family. I havent been on medication for 3 years and have been fine. Ever since I started phentermine my depression has come back. Also I have been experiencing shortness of breath and my heart has been beating really fast. I just thought this was normal with the side effects of the phentermine but read that if I was experiencing these symptoms to contact my doctor. They are condidered SEVERE side effects. I'm really worried and stopped taking the phentermine today. I'm upset that this is happening because I was losing weight and found this successful. Im getting the B-12 and lipo shots as well. Maybe I will still get results if I stop taking the phentermine and stick to the shots. Does anyone have any feedback or advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.